# SDR R61A2023010400007

- Difficulty date: November 25, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100441003
- Condition: Corroded
- Location: Frm 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CF1 LT OUTBD CABIN SEAT TRACK AT FR 30 FOUND OUT OF LIMITS. REPLACED SPLICE IAW SRM 53-00-10 REPAIR 2.
